Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to: ``On induced covariant systems'' [Proc. Amer. Math. Soc. 108 (1990), no. 3, 703-706; MR0994776 (90f:46105)]


Author: Seigfried Echterhoff
Journal: Proc. Amer. Math. Soc. 116 (1992), 581
MSC: Primary 46L55; Secondary 22D30
DOI: https://doi.org/10.1090/S0002-9939-1992-1055770-4
Original Article: Proc. Amer. Math. Soc. 108 (1990), 703-706.
MathSciNet review: 1055770
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L55, 22D30

Retrieve articles in all journals with MSC: 46L55, 22D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1055770-4
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society